# SDR DALA2016012600617

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 1350 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON BS 1350 X -15 AND Z 22 AT AFT PRESSURE BULKHEAD VENTRAL DOOR. FITTING ON BS 1350 X=-15 AND Z=22 AT AFT PRESSURE BULKHEAD VENTRAL DOOR WAS REPLACED IAW DWG 5917579, REV DZ AND SRM 51-10-3B, 51-10-3, PAR 21.
